Electron. J. Diff. Equ., Vol. 2016 (2016), No. 36, pp. 1-11.

Boundary value problems for fourth-order mixed type equation with fractional derivative

Abdumauvlen S. Berdyshev, Bakhodir E. Eshmatov, Bakhtiyor J. Kadirkulov

In this work we study direct and inverse problems for fourth-order mixed type equations with the Caputo fractional derivative. Applying method of separation of variables we prove unique solvability of these problems.

Submitted October 1, 2015. Published January 26, 2016.
Math Subject Classifications: 35M10.
Key Words: Mixed type equation; direct and inverse problems; Caputo fractional derivative; Mittag-Leffler function; separation of variables; Fourier series

Show me the PDF file (215 KB), TEX file for this article.

Abdumauvlen S. Berdyshev
Kazakh National Pedagogical University
named after Abai
email: berdyshev@mail.ru
Bakhodir E. Eshmatov
Karshi Engineering Economics Institute
email: eshmatovb@mail.ru
Bakhtiyor J. Kadirkulov
Tashkent State Institute of Oriental Studies
email: kadirkulovbj@gmail.com

Return to the EJDE web page